# SDR 98ZZZX1914

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N216HA
- Make and model: Beech 58
- Aircraft serial: TH733
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 6222080011
- Condition: Failed
- Location: Nr 1 Nav
- Part time: 10,186 hours
- Component: Collins, VIR351
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NAVIGATION RECEIVER CONVERTER FAILED CAUSING UNIT TO EMIT A BURNED ODOR IN THE AIRCRAFT COCKPIT AND UNIT DID SMOKE AT FAILURE.  CREW PULLED THE CIRCUIT BREAKER AND RETURNED.  NO PASSENGERS ON BOARD.
